# SDR EPUA20131011002

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N215MC
- Make and model: Cessna 208B
- Aircraft serial: 2088B0730
- Aircraft time: 10,327 hours, 17,548 cycles
- Engine: Pwa PT6A42
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 305563601
- Part serial: C77208
- Condition: Defective
- Location: Engine
- Part time: 1,259 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

ENGINE STUCK AT HIGH POWER. POWER LEVER NON-RESPONSIVE, MADE EMERGENCY IDLE CUT-OFF LANDING. NO CONTAMINATION OF FCU INLET OR OUTLET FILTERS FOUND. NO CONTAMINATION OF P3 FILTER ASSY. DISCREPANCY DISCOVERED DURING LANDING.  LANDING WAS ABORTED AND ACFT RETURNED FOR EMERGENCY LANDING.
